# SDR HALA2011062400285

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33424
- Aircraft time: 31,562 hours, 6,010 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 5244F
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 31,562 hours, 6,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PREFLIGHT-L ENG ANTI-ICE VALVE LIGHT ILLUM.  R & R LT ENG TAI VALVE IAW AMM 30-21-03. OPS & LEAK CHECK GOOD.
